# SDR FDKA200805211

- Difficulty date: May 29, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 16,427 hours, 15,110 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: Malfunctioned
- Location: Brake Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 5990 JFK-RIC.  BRAKES DEGRADED CAUTION ABORTED TAKEOFF.  FLIGHT CREW WAS IN HOLD POSITION ON RUNWAY WHEN MESSAGE OCCURRED.  WHEN CREW TAXIED OFF RUNWAY, FAULT CLEARED.  SIGNED OFF WITH FLIGHT CREW AS NO FURTHER ACTION REQUIRED.
